Date: Wed, May 09, 2018
Time: 15:00 - 16:00
Venue: Middle Meeting Room
Title: On the factor complexity of infinite permutations
In this talk we give a survey of results on the topic of factor complexity of infinite permutations.
Makarov M. A. On the permutations generated by the Sturmian words. Sib. Math. J. 2009. Vol. 50, no. 4. p. 674-680.
Valyuzhenich A. On permutation complexity of fixed points of some uniform binary morphisms. Discrete Mathematics and Theoretical Computer Science. 2014. Vol.16, no. 3. p. 95-128.
Widmer S. Permutation Complexity of the Thue-Morse Word. Advances in Applied Mathematics. 2011. Vol. 47, no. 2. p. 309-329.